Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 6 found articles
 
 
  On the minimum average distance of binary codes: linear programming approach
 
 
Title: On the minimum average distance of binary codes: linear programming approach
Author: Fu, Fang-Wei
Wei, Victor K.
Yeung, Raymond W.
Appeared in: Discrete applied mathematics
Paging: Volume 111 (2001) nr. 3 pages 19 p.
Year: 2001
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands